Atormac
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 5434  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed12558    
    Printed304    
    Emailed17    
    PDF Downloaded331    
    Comments [Add]    
    Cited by others 27    

Recommend this journal

 

 CASE REPORT
Year : 2005  |  Volume : 53  |  Issue : 1  |  Page : 108--109

Acute myopia induced by topiramate: Report of a case and review of the literature


Department of Neurology, Calcutta National Medical College and Hospital, Kolkata, India

Correspondence Address:
Kalyan B Bhattacharyya
Amrapali Point, Flat No. 1C, 59F Bosepukur Road, Kolkata - 700 042, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.15074

Rights and Permissions

Topiramate, a new anticonvulsant, is also used for the prophylaxis of migraine and cluster headache. A serious but not often discussed side effect of the drug is the development of acute myopia and acute angle-closure glaucoma in the early stage of therapy that subsides rapidly with prompt discontinuation. One such case is reported here and the relevant literature in this regard is also reviewed.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow